# SDR CALA2013080990308

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 50,128 hours, 12,489 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2832001007
- Part serial: 208
- Condition: Faulty
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AILERON, INBD PCA,  SHOWS SIGNS OF BYPASSING.    R & R OTBD INBD AILERON PCA IAW EA 2711-01184.  ALL TESTED NORMAL.
